Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pcod, regular periods after taking ovacare forte, miscarriages, taking folvit, loprin 75mg, irregular periods, trying to conceive

hi i have pcod because of which my period was not reguler dr prescribed me ovacare forte,then my period was reguler ,i got pregnent 2 times but had misscarriages in nov&dec 2011,i was also taking folvit .i got my blood test done my anti beta 2 glycoprotein antibody screening is pasitive dr ask me to take loprin 75 mg ,ovacare forte ,folvit &try for pregnency.i am taking these medicins for the last one month but my periods are not reguler&we are also trying for baby,my question is do you think my period is now irregular because of loprin 75 mg ?pls reply i m very much tenced .........
Asked On : Mon, 7 May 2012
Answers:  1 Views:  1163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response

Thanks for writing to us.
Loprin 75 is not likely to cause any irregularity in your periods. The mild irregularity is likely to be due to hormonal disturbance. You need to watch and try for at least six months to have a successful conception. Please do not worry and continue with your treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor